# SDR ASOA201901023013

- Difficulty date: January 2, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 30,233 hours, 23,907 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND APU FIREWALL CRACKED RIGHT SIDE 3 O CLOCK POSITION. MAINTNENACE REPAIRED APU FIREWALL IAW SRM 53-32-13 AND 51-40-02
